Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Torsion-free subgroups of triangle groups


Author: R. D. Feuer
Journal: Proc. Amer. Math. Soc. 30 (1971), 235-240
MSC: Primary 20.65; Secondary 10.00
DOI: https://doi.org/10.1090/S0002-9939-1971-0283093-6
MathSciNet review: 0283093
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Certain torsion-free subgroups of various triangle groups are considered, the proof of their existence, and in some cases their calculation outlined. There is one section which treats certain specific triangle groups, and one which treats the general case.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.65, 10.00

Retrieve articles in all journals with MSC: 20.65, 10.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1971-0283093-6
Keywords: Reidemeister-Schreier method, discontinuous groups, noneuclidean geometry, Riemann surfaces
Article copyright: © Copyright 1971 American Mathematical Society